# SDR AALA202308110415

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A320*
- Aircraft serial: 6956
- Aircraft time: 21,551 hours, 8,528 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A82541034111
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR LOCK WILL NOT OPEN. MAINTENANCE REPLACED DOOR LOCK ASSEMBLY PER AMM 25-42-44 AND ACCOMPISHED A SATISFACTORY OPERATIONAL CHECK.
